MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. PERFIX PLUG LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. PERFIX PLUG LIGHT; SURGICAL MESH
Catalog Number 0117180
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hematoma (1884); Injury (2348); Disability (2371)
Date of Event 11/13/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient including permanent injury, hematoma, pain and surgical intervention; however, no details have been provided.The instructions-for-use supplied with the device lists hematoma and pain as possible complications.A review of the manufacturing records was performed and found that the lot was manufactured to specification.This emdr represents the bard/davol perfix plug light (device #2).An additional emdr was submitted to represent the bard/davol perfix plug light (device #1).Should additional information be provided, a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Attorney alleges that on or about (b)(6) 2014, the patient underwent a surgery for the repair of left inguinal hernia and two bard/davol perfix light plugs were implanted to repair the hernia defect.It is alleged that on or about (b)(6) 2014, the patient underwent an additional surgery for excision of a chronic hematoma in the left groin with a primary repair of an inguinal hernia.The patient was injured severely and permanently.Attorney alleges that the patient had pain, disability, hospitalizations and additional surgeries.It is also alleged that the patient suffered and continues to suffer from chronic pain, psychological stress and depression.It is also alleged that the patient has undergone and will likely require in the further other forms of care and medical treatments.It is alleged that the device was defective.

Brand Name
PERFIX PLUG LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key10705455
Report Number1213643-2020-09507
Device Sequence Number3125238
Product Code FTL
UDI-Device Identifier00801741031014
UDI-Public(01)00801741031014
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2018
Device Catalogue Number0117180
Device Lot NumberHUXL0182
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;